MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SILVERS MINI SKIN GRAFT KNIFE; SKIN GRAFT PRODUCTS

INTEGRA LIFESCIENCES MANSFIELD SILVERS MINI SKIN GRAFT KNIFE; SKIN GRAFT PRODUCTS
Model Number P14701
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the silvers mini skin graft knife (p14701) was opened by the customer."a blade was loaded; customer didn't realize it, as it is not supposed to come with blades." the nurse suffered a minor skin abrasion: skin cells lost, no blood loss, and no stitches required.The device was not in contact with a patient; thus, no patient injury or surgical delay occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The silvers mini skin graft knife (p14701) was returned for evaluation.The device history record (dhr) was reviewed, and no anomalies related to the reported failure were identified.Failure analysis: the silvers mini skin graft knife was received in unused condition with no visible defect.The blade was not present.Per the drawing, this product is sold with a blade in its packaging.Root cause analysis: the reported complaint was confirmed.Per specifications, this product is sold with a blade in the packaging.This complaint may be the result of older iterations of the product not containing the blade.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
SILVERS MINI SKIN GRAFT KNIFE
Common Device Name
SKIN GRAFT PRODUCTS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16274789
Report Number3014334038-2023-00009
Device Sequence Number12437690
Product Code EMF
UDI-Device Identifier10381780212478
UDI-Public10381780212478
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP14701
Device Catalogue NumberP14701
Device Lot NumberAE2209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown